Hi everyone. I have atrial fib and the specilaist decided against surgery after doing a cath study. said not enough damage to warrant ablation. They have me on metoprolol .25mg and flecainide 100 mg 2x a day. I feel surreal, forgetful, dizzy or high feeling, anxious, nervous. I took metoprolol by itself and felt fine. Had difficulty achieving orgasm and had a headache, saw some white spots, trails and felt like I heard an elastic band snap in my head, then uneasy for a good hour afterwards. I thought the big O was suppose to relax you! LOL. Anyway, has anyone else had any of these feelings or effects. also lubrication issues. WTF! Any ideas?
Most of the symptoms you are experiencing are known side effects of metoprolol. If it is really bothersome please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 2 answers
Posted 6 Jun 2011 • 1 answer
Posted 14 Mar 2012 • 1 answer
Posted 8 May 2012 • 2 answers
Posted 26 Aug 2014 • 1 answer